# SDR DXTA2012030204895

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605288
- Aircraft time: 7,525 hours, 6,058 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED MLG UNLOCK LIGHT REMAINED ILLUMINATED WITHOUT GREEN LIGHTS, AFTER RETRACTION OF MLG.  MLG EXTENDED INDICATING THREE GREEN, NO RED.  RETACTED MLG, RED UNLOCK REMAINED ILLUMINATED,  NO GREEN.  RETURNED TO AIRPORT AND LANDED NORMALLY WITH THREE GREEN.   FOUND MINOR CORROSION INSIDE LT UPLOCK SWITCH CONNECTOR ALL UPLOCK SWITCHES OPERATE NORMALLY MECHANICALLY.  REMOVED CORROSION FROM CONNECTOR AND CLEANED UPLOCK SWITCH CONNECTORS.  PERFORMED SEVERAL SWINGS. OPS CHECKED NORMAL. WORK DONE IAW MM 20-21-03
